# SDR UPS204448

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Te Aft Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND DELAMINATION ON THE LEFT WING OUTBOARD AFT FLAP UPPER SURFACE CENTER.  MAINTENANCE REMOVED THE DAMAGED AREA, FABRICATED FIBERGLASS REPAIR AND INSTALLED PER SRM 51-40-6.
